# SDR CA190311004

- Difficulty date: March 2, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 6,673 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 9728132202
- Condition: Failed
- Location: Windshield Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING SMELL IN THE CABIN. LEFT HAND WINDSHIELD HEAT NOT OPERATING ON LOW. WINDOW 2/3 FROSTED UP.  TESTED WINDSHIELD HEAT AND CONFIRMED 2 OUT OF 3 HEATING ELEMENTS NOT WORKING. INSPECTED WINDSHIELD HEAT WIRING ABOVE COCKPIT HEADLINER AND FOUND BURNT CRIMP CONNECTORS. CUT OUT BURNT CONNECTORS AND INSPECTED ADJACENT WIRES FOR DAMAGE - NONE FOUND. TESTED TEMP SENSOR RESISTANCE PER AMM 12-B-30-40-00-00A-901A-A - NO FAULT FOUND. INSTALLED NEW HEAT SHRINK ON WIRES AND CRIMPED WIRES BACK TOGETHER PER AMM 12-B-56-11-01-00A-920A-A. COMPLETED LH FUNCTION TEST PER AMM 12-B-30-40-00-00A-903A-A. L/H WINDSHIELD HEAT CONTROLLER REPLACED IAW PILATUS M/M 12-B-30-40-01-00A-920A-A, TESTED IAW 12-B-30-40-00-00A-903A-A CHECKS SERVICEABLE.  FOR OTHER EVENTS OF BURNING SMELL PLEASE SEE ATTACHED LC-015711-2019 AND LC-015713-2019. (TC# 20190311004)
